Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 51 (1988), 841-844
DOI: https://doi.org/10.1090/S0025-5718-88-99799-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bluman & S. Kumei, "On the remarkable nonlinear diffusion equation $ (\partial /\partial x) \cdot [a{(u + b)^{ - 2}}(\partial u/\partial x)] - (\partial u/\partial t) = 0$," J. Math. Phys., v. 21, 1980, pp. 1019-1023. MR 574874 (81g:35043)
  • [2] A. S. Fokas & Y. C. Yortsos, "On the exactly solvable equation $ {S_t} = {[{(\beta S + \gamma )^{ - 2}}{S_x}]_x} + \alpha {(\beta S + \gamma )^{ - 2}}{S_x}$ occurring in two-phase flow in porous media," SIAM J. Appl. Math., v. 42, 1982, pp. 318-332. MR 650227 (83b:76080)
  • [3] D. Gottlieb, M. Y. Hussaini & S. A. Orszag, "Theory and application of spectral methods," in Spectral Methods for Partial Differential Equations (R. G. Voigt, D. Gottlieb, and M. Y. Hussaini, eds.), SIAM, Philadelphia, Pa., 1984, pp. 1-54. MR 758261 (86h:65142)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-88-99799-2
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society